MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6671
Medical Device Problem Code Precipitate in Device or Device Ingredient (1478)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system extension set had dark brown, rust-looking sediments seen in the filter tubing.This was observed after completion of infusion with amiodarone.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction: d1, d3, d4.Additional information: g4, h3, h4, h6, h11.H11: the actual device was not available; however, four photographs of the sample were provided for evaluation.The returned photographs were reviewed, and the reported contamination was confirmed.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19309407
Report Number1416980-2024-02265
Device Sequence Number11538792
Product Code FPA
UDI-Device Identifier00085412003993
UDI-Public(01)00085412003993(10)R23J13079(17)281020
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6671
Device Lot NumberR23J13079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMIODARONE
Patient SexUnknown